I am taking muscle relaxants for severe night spasams and day stiffness. Dosage at night Lorazepalm 1mg pregabalin 75mg and one spray of sativex. I only take lower dose of pregabalin / sativex during the day. To my dismay my muscles have become ‘soft’ and inactive and I am getting stiffer daily even though I take the medication at night. The intensity of my spasms persist. I now feel like abandoning all medication, please can anyone give me advise on the way forward
Sorry, I don’t know much about this, but it sounds like you should be talking to your MS nurse about getting a change in dose or a change in meds.
The site’s gone weird tonight, but hopefully someone with more experience will be along soon to give you a better reply!
Morning I’m having spasms mainly at night wen I relax and I don’t sleep at all. In the the last week plus the max sleep per night is about three hours and tonight I’ve had none, I would really like someone to give me some advice? The medicine I’m on for this is Baclofen and this is not working at all. Thank you
I didn’t get on with Baclofen.
I take another muscle relaxant, Dantrium (dantrolene sodium).
Magnesium (Sainsbury’s, Holland & Barratt etc.) is a non-prescription supplement, popular and widely available.
I take Cloneazepam for nighttime spasms. Before I started it I kept waking up in the night with horrible spasms in my legs that would keep me awake for hours.
Many people do use Magnesium, either tablets or a spray which they use directly on whatever bit of you is spasming.
I’ve never found it to help me though.
Like sue I take clonazapam for night spasms witch mea in the morning I struggle to walk
I also take tramadol and a cheap version of pregabalin my gp put me on to save money witch is not nearly as effective as lyrica which means I take half a tablet of clonazepam early evening and other half before bed so like a some from 6 in the evening till mid morning .
Going to try and get back on lyrica end one else having issues with generic pregabalin
I would like thank you all for your reply. On tramadol, I’m 400mg a day and iv bin on that for well over 12years and now I’m trying to come of them and so far it is not making my pain any worse. I was told that Tramadol it no good for MS pain And would like to no if this is true ? Thanks to you all for your help and I will update you on what I try and how it goes Thanks again.